MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TLOC 133 OFFSET INSERTER ASSY; INSTRUMENT, HIP

ZIMMER BIOMET, INC. TLOC 133 OFFSET INSERTER ASSY; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the femoral implant inserter broke during the case.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.One tloc 133 offset inserter assy was returned and evaluated.Upon visual inspection the tip of the device has fractured.There are impact marks on the strike plate and scuffing on the shaft of the device.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TLOC 133 OFFSET INSERTER ASSY
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18003541
Report Number0001825034-2023-02466
Device Sequence Number15087657
Product Code KWA
UDI-Device Identifier00880304509719
UDI-Public(01)00880304509719(11)180529(10)057777
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K103755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-222224
Device Lot Number057777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown